Moxifloxacin-induced Hypoglycemia in a Non-diabetic Patient

Author(s): Divyesh R. Mandavia, Mukund M. Virpariya, Tejas K. Patel, C. B. Tripathi.

Journal Name: Current Drug Safety

Volume 7 , Issue 2 , 2012

Become EABM
Become Reviewer

Abstract:

Hypoglycemia is a rare life threatening adverse drug reaction associated with various fluoroquinolones like ciprofloxacin, gatifloxacin and levofloxacin. Moxifloxacin was considered safe in this regard. Only one case has been reported for moxifloxacin-induced hypoglycemia in a renal failure patient. Here, we are reporting the second case of hypoglycemia due to moxifloxacin without any major co-morbid condition.

Keywords: Adverse drug reaction, fluoroquinolones, hypoglycemia, moxifloxacin, pharmacovigilance.

Rights & PermissionsPrintExport Cite as


Article Details

VOLUME: 7
ISSUE: 2
Year: 2012
Page: [183 - 185]
Pages: 3
DOI: 10.2174/157488612802715744
Price: $58

Article Metrics

PDF: 20